# SDR DLM88100755

- Difficulty date: March 24, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 49,253 hours, 36,504 cycles
- Engine: Pwa JT8D219
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 99578551
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV3 DHN (PEMCO) CAPT'S OTBD UPPER SEAT TRACK AT AFT END IS CRACKED.  REMOVED DAMAGED TOP FLANGE OF SEAT TRACK IAW SRM 53-05, FIG 92 SHT 1 THRU 3, RECEIVED NEW SEAT TRACK "T" ANGLE PN SR09530111U11.  LOCATED, DRILLED, DEBURRED IAW SRM 51-10-04 INSTALLED "T" ANGLE IAW SRM 51-30-05.
